Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The asymptotic behavior of nonlinear Schrödinger equations


Authors: Yoshio Tsutsumi and Kenji Yajima
Journal: Bull. Amer. Math. Soc. 11 (1984), 186-188
MSC (1980): Primary 35J60, 81C05
DOI: https://doi.org/10.1090/S0273-0979-1984-15263-7
MathSciNet review: 741737
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Ginibre and G. Velo, On a class of nonlinear Schrödinger equations. I: The Cauchy problem, J. Funct. Anal. 32 (1979), 1-32. MR 533219
  • 2. J. Ginibre and G. Velo, On a class of nonlinear Schrödinger equations. II: Scattering theory, J. Funct. Anal. 32 (1979), 33-71. MR 533219
  • 3. J. Ginibre and G. Velo, Sur une équation de Schrödinger non linéaire avec interaction non locale, Nonlinear Partial Differential Equations and Their Applications, Collège de France Seminair, Vol. II, Pitman, Boston, 1981. MR 652511
  • 4. R. T. Glassey, On the asymptotic behavior of nonlinear wave equations, Trans. Amer. Math. Soc. 182 (1973), 187-200. MR 330782
  • 5. J. E. Lin and W. A. Strauss, Decay and scattering of solutions of a nonlinear Schrödinger equation, J. Funct. Anal. 30 (1978), 245-263. MR 515228
  • 6. W. A. Strauss, Nonlinear scattering theory, Scattering Theory in Math. Physics, Reidel, Dordrecht, 1974, pp. 53-78.
  • 7. W. A. Strauss, Nonlinear scattering theory at low energy, J. Funct. Anal. 41 (1981), 110-133. MR 614228

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 35J60, 81C05

Retrieve articles in all journals with MSC (1980): 35J60, 81C05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15263-7

American Mathematical Society